Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Pain in testicle, no relief after taking cipro and bactrim, ultrasound shows swollen testicle

Severe pain in the right testicle . Moderate pain in the left testicle. Cipro for 30 days did nothing and bactrim for 30 days did nothing. Ultrasound showed a little bit of swelling in the left testicle. No epiditimitis! No vericocle! What is wrong with me? I can t exercise, sit for long periods of time or have intercourse without it hurting. Any options?
Asked On : Mon, 30 Apr 2012
Answers:  1 Views:  280
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Hi ! From your history it seems that you have got inflammation and infection of the testes on both sides and the antibiotics which you had are not working on the bacteria of infection. I think you have to go for a culture sensitivity of both the urine and semen and take the appropriate antibiotic and an anti inflammatory drug on consultation with your treating doctor. Also go for some rest with proper scrotal support and avoid prolonged standing and lifting of heavy weight or exercises for the time being. Good luck.
Answered: Tue, 28 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor